Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2015, 3:20 PM CDT for Delaware County, Ottawa County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 3:20 PM CDT (20:20 UTC)
- Expired
- May 29, 2015, 4:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217
WUUS54 KTSA 292020
SVRTSA
OKC041-115-292115-
/O.NEW.KTSA.SV.W.0201.150529T2020Z-150529T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
EASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 415 PM CDT
* AT 318 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BERNICE STATE PARK TO GROVE TO HONEY CREEK STATE
PARK...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...TIFF CITY...TWIN BRIDGES
STATE PARK...WYANDOTTE AND PEORIA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 321 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3699 9461 3662 9461 3655 9475 3661 9479
3665 9487 3701 9464 3701 9463
TIME...MOT...LOC 2020Z 223DEG 23KT 3666 9483 3663 9476
3656 9473
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
696
WWUS54 KTSA 292038
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI MAY 29 2015
OKC041-115-292115-
/O.CON.KTSA.SV.W.0201.000000T0000Z-150529T2115Z/
DELAWARE OK-OTTAWA OK-
338 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OTTAWA
AND NORTHEASTERN DELAWARE COUNTIES UNTIL 415 PM CDT...
AT 336 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WYANDOTTE TO 7 MILES NORTHEAST OF GROVE...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TIFF CITY AND PEORIA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 321 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9461 3662 9461 3662 9471 3667 9474
3677 9479 3701 9464 3701 9463
TIME...MOT...LOC 2039Z 223DEG 23KT 3681 9473 3674 9469
3667 9466
HAIL...<.75IN
WIND...60MPH
$$780
WWUS54 KTSA 292112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT FRI MAY 29 2015
OKC041-115-292122-
/O.EXP.KTSA.SV.W.0201.000000T0000Z-150529T2115Z/
DELAWARE OK-OTTAWA OK-
412 PM CDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTTAWA AND
NORTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 415 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
SEVERE THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN
EFFECT UNTIL 7 PM!
LAT...LON 3699 9461 3662 9461 3662 9471 3667 9474
3677 9479 3701 9464 3701 9463
TIME...MOT...LOC 2112Z 223DEG 23KT 3696 9455 3689 9451
3682 9448
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM CDT, 9 minutes earlier.
Area forecast discussion, May 29, 3:11 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT FRI MAY 29 2015
.DISCUSSION...
NEAR TERM...TORNADO WATCH FOR FAR ERN OK/NW AR UNTIL 7 PM. HAVE SEEN
SUPERCELL STRUCTURES ALONG LEADING EDGE OF PRECIPITATION SHIELD THAT
IS GRADUALLY ADVANCING NORTH AND EAST. GIVEN THE LOW LCL ENVIRONMENT
AND FAVORABLE LOW-LEVEL WIND FIELDS...A FEW TORNADOES WILL BE
POSSIBLE OVER THE NEXT FEW HOURS.
WITH PRECIPITABLE WATER VALUES RUNNING AROUND 1.5-2.0
INCHES...RAINFALL RATES WILL CONTINUE TO BE VERY EFFICIENT WITH
POCKETS OF 1-2 INCHES/PER HOUR LIKELY. THIS ACTIVITY WILL
GRADUALLY TRANSLATE EAST THROUGH THE EVENING AS THE MAIN TROF AXIS
SHIFT EAST. THE COLD FRONT CURRENTLY ENTERING KS WILL MOVE INTO NE
OK AFTER MIDNIGHT...AND THERE COULD BE SOME ADDITIONAL DEVELOPMENT
ALONG THIS BOUNDARY AS WELL AS OTHER SHOWERS/STORMS APPROACHING FROM
THE WEST.
FORECAST UNCERTAINTY IS BIT HIGHER GOING INTO SATURDAY AS THE LATEST
MODEL GUIDANCE HAS SPED UP THE COLD FRONT/ARRIVAL OF DRIER AIR. HAVE
LOWERED POPS A BIT FOR TOMORROW AS MAIN TROF AXIS WILL HAVE ALREADY
PASSED TO OUR EAST. WILL LIKELY LEAVE THE FLASH FLOOD WATCH AS
IT...BUT THERE IS THE POSSIBILITY THAT IT PORTIONS OF IT WILL BE
CLEARED EARLIER THAN 00Z SUNDAY.
DRIER NWLY FLOW ALOFT WILL EVENTUALLY BE REPLACED BY UPPER
RIDGING/HIGHER MID-LEVEL HEIGHTS...BRINGING A WELCOMED PERIOD OF
MUCH DRIER WEATHER FOR THE LATTER PART OF THE WEEKEND AND WELL INTO
NEXT WEEK. THERE MAY BE A FEW MAINLY AFTERNOON STORMS ACROSS
SE OK/WRN AR TOWARD THE END OF THE WEEK...BUT COVERAGE IS EXPECTED
TO REMAIN LIMITED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 73 56 76 / 60 20 10 10
FSM 66 77 60 76 / 80 50 20 20
MLC 64 73 58 75 / 60 50 10 10
BVO 60 73 53 75 / 50 10 10 0
FYV 61 72 55 72 / 80 40 10 10
BYV 63 71 55 71 / 80 50 10 20
MKO 62 73 57 73 / 70 20 10 10
MIO 62 71 54 72 / 70 20 10 10
F10 62 72 57 74 / 50 20 10 10
HHW 65 77 61 78 / 70 60 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....18Hazardous weather outlook, May 29, 1:58 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT FRI MAY 29 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
158 PM CDT FRI MAY 29 2015
...SEVERE WEATHER AND FLOODING THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA..AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON..AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON...AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
DISCUSSION...
INCREASED WIND SHEAR IN THE LOWEST LEVELS WILL RESULT IN A LIMITED
TORNADO AND SEVERE WIND RISK THIS AFTERNOON AND EVENING ACROSS PARTS
OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. AREAS
ALONG AND EAST OF HIGHWAY 69 WILL RISK FOR ISOLATED TORNADOES AND
SEVERE STRAIGHT LINE WINDS TO 60 MILES AN HOUR THIS AFTERNOON. THE
SEVERE RISKS WILL INCREASE LATER THIS AFTERNOON AND INTO THE EVENING
ACROSS WEST CENTRAL...AND NORTHWEST ARKANSAS.
INCREASING AREAL COVERAGE OF RAIN OCCURRING THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND HAS RESULTED IN ADDITIONAL FLOODING
ACROSS PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL IMPACT WEST
CENTRAL AND NORTHWEST ARKANSAS BY THIS EVENING...AND CONTINUE INTO
TONIGHT. THEREFORE...THE RISK FOR LOCALLY HEAVY RAINFALL AND
FLOODING WILL CONTINUE ACROSS THOSE AREAS OVERNIGHT AS THE RAIN AXIS
MOVES EAST. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL
BE MAINTAINED AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER
ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW
THUNDERSTORM CHANCES ARE IN THE FORECAST FOR PARTS OF THE AREA
THROUGH NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE NOTE THAT AREAL FLOODING WILL LIKELY CONTINUE INTO NEXT
WEEK...ESPECIALLY IN AREAS WHERE AREA LAKES AND ARE NEAR OR OVER FULL
CAPACITY...AND RIVERS THAT HAVE BEEN IN A PROLONGED PERIOD OF AT
LEAST MODERATE FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 29, 10:58 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 W EUFAULA 35.29N 95.67W
05/29/2015 M3.27 INCH MCINTOSH OK MESONET
24 HOUR TOTAL.
0700 AM HEAVY RAIN FAYETTEVILLE 36.06N 94.16W
05/29/2015 M2.23 INCH WASHINGTON AR CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 10 NNW VINITA 36.77N 95.22W
05/29/2015 M2.16 INCH CRAIG OK TRAINED SPOTTER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE HARTSHORNE 34.90N 95.53W
05/29/2015 M4.02 INCH PITTSBURG OK TRAINED SPOTTER
24 HOUR TOTAL. COCORAHS.
&&
AEJLocal storm report, May 29, 12:34 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 S BIXBY 35.90N 95.88W
05/29/2015 TULSA OK TRAINED SPOTTER
WATER CROSSING MINGO ROAD BETWEEN 171ST AND 191ST.
&&
KAHLocal storm report, May 29, 1:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 1 W CLAREMORE 36.31N 95.63W
05/29/2015 ROGERS OK PUBLIC
STREET FLOODING WEST OF LYNN RIGGS BLVD AND SOUTH OF
HIGHWAY 88. PHOTO RECEIVED ON SOCIAL MEDIA.
&&
KAHSpecial weather statement, May 29, 1:27 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT FRI MAY 29 2015
OKZ070-072-074-291900-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
127 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF WHITEFIELD...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...STIGLER...WHITEFIELD...VIAN...
GORE...BRIARTOWN AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3563 9522 3552 9489 3519 9517 3520 9527
TIME...MOT...LOC 1827Z 207DEG 25KT 3529 9519Local storm report, May 29, 2:24 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM FLASH FLOOD PRYOR 36.31N 95.32W
05/29/2015 MAYES OK EMERGENCY MNGR
SIGNIFICANT STREET FLOODING IN AND NEAR PRYOR. WATER
RESCUES ONGOING IN TOWN.
0223 PM FLASH FLOOD SALINA 36.29N 95.15W
05/29/2015 MAYES OK EMERGENCY MNGR
SIGNIFICANT STREET FLOODING IN SALINA.
&&
KAHSpecial weather statement, May 29, 3:15 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT FRI MAY 29 2015
ARZ019-029-OKZ072-076-292100-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
315 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CAMERON...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MOFFETT...CAMERON...ROCK ISLAND...
POCOLA...BRADEN...ARKOMA...MILL CREEK...FORT SMITH...HACKETT...
BARLING...JENSON...BONANZA...JENNY LIND...RYE HILL AND FORT SMITH
REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
LAT...LON 3545 9450 3543 9423 3494 9446 3497 9462
TIME...MOT...LOC 2014Z 196DEG 32KT 3498 9454The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:04 PM CDT | River Flood Advisory | TSA | Pushmataha | 12 hr |
| May 29, 12:16 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| May 29, 3:55 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 95 min |
| May 29, 8:20 AM CDT | River Flood Advisory | TSA | Cherokee | 4 days |
| May 29, 8:41 AM CDT | River Flood Warning | TSA | Pushmataha | 54 hr |
| May 29, 11:31 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa, Washington | 6 hr |
| May 29, 12:08 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 1 more | 6 hr |
| May 29, 1:25 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more | 3 hr |
| May 29, 1:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 29, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 43 min |
| May 29, 1:39 PM CDT | Flash Flood Warning | TSA | Mayes | 6 hr |
| May 29, 1:40 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 35 min |
| May 29, 1:44 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 46 min |
| May 29, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 43 min |
| May 29, 2:13 PM CDT | Tornado Warning | TSA | Cherokee, Sequoyah | 47 min |
| May 29, 2:18 PM CDT | Flash Flood Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| May 29, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 42 min |
| May 29, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 13 min |
| May 29, 2:31 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| May 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| May 29, 2:53 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| May 29, 2:54 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 29, 3:05 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 29, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| May 29, 3:55 PM CDT | Special Weather Statement | TSA | Adair | 35 min |
| May 29, 4:48 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 29, 5:22 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 53 min |
| May 29, 5:46 PM CDT | Areal Flood Warning | TSA | Nowata, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 4 hr |
| May 29, 6:32 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.